MathSciNet Relay Station
MathSciNet bibliographic data
MR1998886 11D72 (11P05 11Y50)
Choudhry, Ajai Ideal solutions of the Tarry-Escott problem of degrees four and five and related Diophantine systems. Enseign. Math. (2) 49 (2003), no. 1-2, 101–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement